The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 4, Issue 2, 1988
Metadata
 

A Regularity Lemma for Functions of Several Variables
Jean-Lin Journé
pp. 187–193
Abstract | Full-Text PDF (408 KB) | Metadata

Sur la Distribution des Fonctions Dérivées
Jean-Pierre Kahane
pp. 195–198
Abstract | Full-Text PDF (259 KB) | Metadata

An Extremal Problem for Certain Subharmonic Functions in the Plane
Albert Baernstein II
pp. 199–218
Abstract | Full-Text PDF (1216 KB) | Metadata

Inversion in Some Algebras of Singular Integral Operators
Michael Christ
pp. 219–225
Abstract | Full-Text PDF (507 KB) | Metadata

Fatou Theorems for Some Nonlinear Elliptic Equations
Eugene B. Fabes, Nicola Garofalo, S. Marin-Malave and Sandro Salsa
pp. 227–251
Abstract | Full-Text PDF (1541 KB) | Metadata

$H^p$-Theory on Euclidean Space and the Dirac Operator
John E. Gilbert and Margaret A.M. Murray
pp. 253–289
Abstract | Full-Text PDF (2765 KB) | Metadata

$BMO$ Harmonic Approximation in the Plane and Spectral Synthesis for Hardy-Sobolev Spaces
Joan Mateu and Joan Verdera
pp. 291–318
Abstract | Full-Text PDF (1501 KB) | Metadata

Almost-Everywhere Convergence of Fourier Integrals for Functions in Sobolev Spaces, and an $L^2$-Localisation Principle
Anthony Carbery and Fernando Soria
pp. 319–337
Abstract | Full-Text PDF (1073 KB) | Metadata

Fundamental Solutions and Asymptotic Behaviour for the $p$-Laplacian Equation
Shoshana Kamin and Juan Luis Vázquez
pp. 339–354
Abstract | Full-Text PDF (1003 KB) | Metadata